|
Twitter
|
Facebook
|
Google+
|
VKontakte
|
LinkedIn
|
 
 
International Journal of Innovation and Scientific Research
ISSN: 2351-8014
 
 
Monday 04 July 2022

About IJISR

News

Submission

Downloads

Archives

Custom Search

Contact

  • Contact us
  • Newsletter:

Connect with IJISR

   
 
 
 

Cloud Computing Algebraic Homomorphic Encryption Scheme


Volume 8, Issue 2, September 2014, Pages 191–195

 Cloud Computing Algebraic Homomorphic Encryption Scheme

Reem Alattas1

1 Department of Computer Science & Engineering, University of Bridgeport, Bridgeport, CT, USA

Original language: English

Copyright © 2014 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract


Although cloud computing is growing rapidly, a key challenge is to build confidence that the cloud can handle data securely. Data is migrated to the cloud after encryption. However, this data must be decrypted before carrying out any calculations; which can be considered as a security breach. Homomorphic encryption solved this problem by allowing different operations to be conducted on encrypted data and the result will come out encrypted as well. In this paper, we propose the application of Algebraic Homomorphic Encryption Scheme based on Fermat's Little Theorem on cloud computing for better security.

Author Keywords: Cloud computing, homomorphic encryption, security, cryptography, algebraic homomorphism, Fermat's Little Theorem.


How to Cite this Article


Reem Alattas, “Cloud Computing Algebraic Homomorphic Encryption Scheme,” International Journal of Innovation and Scientific Research, vol. 8, no. 2, pp. 191–195, September 2014.